Courbes analytiques sur un germe d’espace analytique et applications. (French) Zbl 0318.32005


32C99 Analytic spaces
Full Text: DOI Numdam EuDML


[1] M. ARTIN, On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. · Zbl 0172.05301
[2] H. CARTAN, Sur LES classes de fonctions définies par des inégalités portant sur leurs dérivées successives, Actualités Scientifiques et Industrielles, 867, Hermann (1940). · JFM 66.1231.01
[3] A. M. GABRIELOV, The formal relations between analytic functions, Functional Anal. Appl., 5 (1971), 318-319. · Zbl 0254.32009
[4] J. Cl. TOUGERON, Idéaux de fonctions différentiables, Ergebnisse Der Mathematik, Band 71, Springer Verlag (1972). · Zbl 0251.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.